Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 36 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
On Gibbs' phenomenon for sampling series in wavelet subspaces

Shim, Hong Tae; Kim, Hong-Ohresearcher, APPLICABLE ANALYSIS, v.61, no.1-2, pp.97 - 109, 1996-07

2
New characterizations of classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoo, BH, INDAGATIONES MATHEMATICAE-NEW SERIES, v.7, no.2, pp.199 - 213, 1996-06

3
On a conjecture by Karlin and Szego

Kim, DH; Kwon, Kil Hyunresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.124, no.1, pp.227 - 231, 1996-01

4
Sobolev orthogonal polynomials and second order differential equation II

K. H. Kwonresearcher; D. W. Lee; L. L. Littlejohn, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.135 - 170, 1996-06

5
M-harmonic functions with M-harmonic square

Kim, Hong-Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.53, no.1, pp.123 - 129, 1996

6
Dynamics of two parameter family of point-mass singular inner functions

Kim, Hong-Ohresearcher; Kim, Hoi-Sub, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.39 - 46, 1996-07

7
Mean ergodic theorem and multiplicative cocycles

최건호researcher, 대한수학회보, v.33, no.1, pp.57 - 64, 1996-06

8
Equivariant vector bundle structures on real line bundles

DONG YOUP SUHresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.259 - 263, 1996-01

9
Equivariant semi-algebraic triangulation of real algebraic G-varieties

Dae Heui PARK; Suh, Dong Youpresearcher, KYUSHU JOURNAL OF MATHEMATICS, v.50, no.1, pp.179 - 205, 1996-01

10
Genus theory for function fields

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.60, pp.310 - 3, 1996-06

rss_1.0 rss_2.0 atom_1.0